# SDR DALA2015011500315

- Difficulty date: January 13, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 29,645 hours, 19,752 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 737
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOORBEAM CRACKED AT RADIUS. BS 737, RBL 54.  REPLACED CRACKED FLOORBEAM TEE RBL 19 TO RBL 60 IAW SRM 51-40-08, 51-41-05 AND DWG 5930561, REV AC.
